MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG15160-0615-1S
Medical Device Problem Codes Retraction Problem (1536); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report of a pipeline device encountered resistance and became stuck in a phenom catheter.The patient was undergoing surgery for treatment of a saccular, unruptured aneurysm located in the right internal carotid artery branch with a vessel diameter or 4.5mm.The aneurysm had a max diameter of 6.2mm, a 3.8mm neck diameter, and a landing zone or artery size of 3.8mm distally and 4.5mm proximally.It was noted the patient's vessel tortuosity was moderate.Dualantiplatelet therapy (dapt) was administered.No problems were found during post-operative blood flow imaging.It was reported that the pre-procedural preparation was performed according to the instructions for use.After the microcatheter (fg 15160-0615-1s) was guided to the target site then delivery of pipeline was attempted.However, strong resistance was encountered at the proximal part of the catheter, making advancement and withdrawal impossible.Both phenom27 and pipeline were removed.When another product was used, the procedure was completed without issue.It was noted that the pipeline did become stuck in the proximal side of the catheter push wire during delivery.The physician did not attempt to retract the microcatheter and eliminate the slack in the microcatheter in order to remove the free the devices.The catheter and the delivery pusher were not damaged.The catheter was flushed with heparin-added saline solution during the procedure.The pipeline was not used as an indication (off-label use).The catheter was moistened as per the package insert.The devices were prepared as indicated in the package insert.The products were not used in an infected patient.No patient symptoms or complications were reported.
 
Event or Problem Description
Additional information was received reporting that there was a stuck in the proximal of the catheter.Not in the proximal of the pusher wire.
 
Additional Manufacturer Narrative
B5: additional information added to event summary.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that the cause of the event was not determined.There was no difficulty in positioning the stent as it was a stuck during delivery and the reported device did not reach the placement stage.There was no difficulty during placement of the replacement device.

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24389163
Report Number9617601-2026-01309
Device Sequence Number18771321
Product Code QJP
UDI-Device Identifier00763000399726
UDI-Public(01)00763000399726(17)260606(10)226724217
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Model NumberFG15160-0615-1S
Device Catalogue NumberFG15160-0615-1S
Device Lot Number226724217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer02/20/2026
03/16/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/13/2026
04/09/2026
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale